Free Access
Issue
ESAIM: M2AN
Volume 40, Number 2, March-April 2006
Page(s) 393 - 412
DOI https://doi.org/10.1051/m2an:2006018
Published online 21 June 2006
  1. M. Bardi and I. Capuzzo-Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Birkhauser, Boston (1997). [Google Scholar]
  2. G. Barles, An approach of deterministic control problems with unbounded data. Ann. I. H. Poincaré 7 (1990) 235–258. [Google Scholar]
  3. G. Barles, Solutions de Viscosité des Equations de Hamilton–Jacobi. Springer–Verlag, Paris (1994). [Google Scholar]
  4. G. Barles and B. Perthame, Comparison principle for Dirichlet-type Hamilton-Jacobi equations and singular perturbations of degenerated elliptic equations. Appl. Math. Opt. 21 (1990) 21–44. [CrossRef] [MathSciNet] [Google Scholar]
  5. I. Barnes and K. Zhang, Instability of the eikonal equation and shape-from-shading. ESAIM: M2AN 34 (2000) 127–138. [CrossRef] [EDP Sciences] [Google Scholar]
  6. F. Camilli and A. Siconolfi, Maximal subsolutions for a class of degenerate Hamilton-Jacobi problems. Indiana U. Math. J. 48 (1999) 1111–1132. [Google Scholar]
  7. F. Camilli and A. Siconolfi, Nonconvex degenerate Hamilton-Jacobi equations. Math. Z. 242 (2002) 1–21. [CrossRef] [MathSciNet] [Google Scholar]
  8. I. Capuzzo-Dolcetta and P.-L. Lions, Hamilton-Jacobi equations with state constraints. Trans. Amer. Math. Soc. 318 (1990) 643–68. [CrossRef] [MathSciNet] [Google Scholar]
  9. F.H. Clarke, Optimization and Nonsmooth Analysis. SIAM, Classics in Applied Mathematics 5, Philadelphia (1990). [Google Scholar]
  10. M.G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 277 (1983) 1–42. [CrossRef] [MathSciNet] [Google Scholar]
  11. P. Dupuis and J. Oliensis, An optimal control formulation and related numerical methods for a problem in shape reconstruction. Ann. Appl. Probab. 4 (1994) 287–346. [CrossRef] [MathSciNet] [Google Scholar]
  12. M. Falcone and M. Sagona, An algorithm for the global solution of the Shape-From-Shading model, in Proceedings of the International Conference on Image Analysis and Processing. Lect. Notes Math. 1310 (1997) 596–603. [Google Scholar]
  13. B.K. Horn and M.J. Brooks, Eds., Shape From Shading. The MIT Press (1989). [Google Scholar]
  14. H. Ishii, A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 16 (1989) 105–135. [MathSciNet] [Google Scholar]
  15. H. Ishii and M. Ramaswamy, Uniqueness results for a class of Hamilton-Jacobi equations with singular coefficients. Commun. Part. Diff. Eq. 20 (1995) 2187–2213. [CrossRef] [Google Scholar]
  16. R. Kimmel, K. Siddiqi, B.B. Kimia and A. Bruckstein, Shape from shading: Level set propagation and viscosity solutions. Int. J. Comput. Vision 16 (1995) 107–133. [CrossRef] [Google Scholar]
  17. P.-L. Lions, Generalized Solutions of Hamilton–Jacobi Equations. Res. Notes Math. 69. Pitman Advanced Publishing Program, London (1982). [Google Scholar]
  18. P.-L. Lions, E. Rouy and A. Tourin, Shape-from-shading, viscosity solutions and edges. Numer. Math. 64 (1993) 323–353. [CrossRef] [MathSciNet] [Google Scholar]
  19. M. Malisoff, Bounded-from-below solutions of the Hamilton-Jacobi equation for optimal control problems with exit times: vanishing Lagrangians, eikonal equations, and shape-from-shading. NoDEA: Nonlinear Differ. Equ. Appl. 11 (2004) 95–122. [CrossRef] [Google Scholar]
  20. J. Oliensis and P. Dupuis, Direct method for reconstructing shape from shading, in Proceedings of SPIE Conf. 1570 on Geometric Methods in Computer Vision (1991) 116–128. [Google Scholar]
  21. E. Prados and O. Faugeras, Perspective shape-from-shading, and viscosity solutions, in Proceedings of the 9th International Conference on Computer Vision (Nice 2003). IEEE Comput. Soc. Press 2 (2003) 826–831. [Google Scholar]
  22. E. Prados and O. Faugeras, A generic and provably convergent shape-from-shading method for orthographic and pinhole cameras. Int. J. Comput. Vision 65 (2005) 97–125. [CrossRef] [Google Scholar]
  23. E. Prados, O. Faugeras and E. Rouy, Shape from shading and viscosity solutions, in Proceedings of the 7th European Conference on Computer Vision (Copenhagen 2002), Springer-Verlag 2351 (2002) 790–804. [Google Scholar]
  24. E. Prados, F. Camilli and O. Faugeras, A unifying and rigorous shape from shading method adapted to realistic data and applications. J. Math. Imaging Vis. (2006) (to appear). [Google Scholar]
  25. E. Rouy and A. Tourin, A viscosity solutions approach to shape-from-shading. SIAM J. Numer. Anal. 29 (1992) 867–884. [CrossRef] [MathSciNet] [Google Scholar]
  26. H.M. Soner, Optimal control with state space constraints. SIAM J. Control Optim 24 (1986): Part I: 552–562, Part II: 1110–1122. [Google Scholar]
  27. H.J. Sussmann, Uniqueness results for the value function via direct trajectory-construction methods, in Proceedings of the 42nd IEEE Conference on Decision and Control 4 (2003) 3293–3298. [Google Scholar]
  28. A. Tankus, N. Sochen and Y. Yeshurun, A new perspective [on] Shape-From-Shading, in Proceedings of the 9th International Conference on Computer Vision (Nice 2003). IEEE Comput. Soc. Press 2 (2003) 862–869. [Google Scholar]
  29. D. Tschumperlé, PDE's Based Regularization of Multivalued Images and Applications. Ph.D. Thesis, University of Nice-Sophia Antipolis (2002). [Google Scholar]
  30. R. Zhang, P.-S. Tsai, J.-E. Cryer and M. Shah, Shape from shading: A survey. IEEE T. Pattern Anal. 21 (1999) 690–706. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you